MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SC+ AI SOFTWARE; IMAGE PROCESSING DEVICE FOR ESTIMATION OF EXTERNAL BLOOD LOSS

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SC+ AI SOFTWARE; IMAGE PROCESSING DEVICE FOR ESTIMATION OF EXTERNAL BLOOD LOSS
Catalog Number 0894000004
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 2 devices: product disposition is not yet determined.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31, 2025.This report summarizes 2 events for the failure: low readings.2 events had no health consequences or impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99121.Supplemental rationale corrected data: b5, h6, h11.2 previously reported events were included in this follow-up record.Product return status 1 device was not available for evaluation.1 device investigation type has not yet been determined.Evaluation findings (results/components) 1 device: no device problem found / part/component/sub-assembly term not applicable.1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition 1 device: product not received.1 device: product disposition is not yet determined.
 
Event or Problem Description
No change.

Brand Name
SC+ AI SOFTWARE
Common Device Name
IMAGE PROCESSING DEVICE FOR ESTIMATION OF EXTERNAL BLOOD LOSS
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24163748
Report Number3015967359-2026-99121
Device Sequence Number9129280
Product Code PBZ
UDI-Device Identifier07613327622782
UDI-Public07613327622782
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0894000004
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer12/31/2025
12/31/2025
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/24/2026
06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown